# SDR QXEA9600393

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26861
- Make and model: Swrngn SA227AC
- Aircraft serial: AC649
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 246006
- Condition: Malfunctioned
- Location: Landing Gear
- Component: Airight, 2781009015
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR UP, NO GEAR RETRACTION.  SELECTED GEAR DOWN THEN UP AGAIN, GEAR CAME UP BUT WOULDN'T STAY UP.  GEAR WOULD PARTIALLY COME DOWN THEN BACK UP AGAIN, GEAR CYCLED ABOUT 3 TIMES THEN FINALLY STAYED UP.  AIRCRAFT LANDED IN GEG WITHOUT FURTHER PROBLEM, FERRIED TO PDX FOR REPAIR.  GEAR CONTROL VALVE REPLACED AND GEAR OPS CHECKED GOOD ON GEAR SWING.
